| Model Number |
CU-172R |
| Medical Device Problem Codes |
Tactile Prompts/Feedback (4022); No Tactile Prompts/Feedback (4024)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the touchscreen on the g7 monitor was intermittently registering false touches, which caused the menu and other settings to pop up as if someone was clicking them.He confirmed there was no residue or substance on the screen that could be triggering the touch panel and that the screen had not been cleaned prior to the case.This was discovered during a new case, in which the clinical team continued to close the pop-up menus in order to proceed with the case.The bme documented two other occurrences of this on 07/07/2025 and 09/24/2025 but did not open tickets for them as the issue was temporarily resolved with a hard reset.They were able to complete the case, and no patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the touchscreen on the g7 monitor was intermittently registering false touches, which caused the menu and other settings to pop up as if someone was clicking them.They were able to complete the case, and no patient harm was reported.